MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION LIKORALL 242 S R2R, WHITE; LIFT PATIENT NON AC POWERED

BAXTER HEALTHCARE CORPORATION LIKORALL 242 S R2R, WHITE; LIFT PATIENT NON AC POWERED
Model Number 3122012
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that a likorall 242 lift was involved in a patient fall.The pictures provided by the customer showed that the lift strap broke.During follow-up the customer confirmed that ¿the patient had simple back, sacrum and rib pain, but after x-ray and scan nothing abnormal was found¿.
 
Additional Manufacturer Narrative
Likorall overhead lift is intended for use in, health care, intensive care and rehabilitation.Likorall overhead lift is designed for fixed installation and free-standing lift systems.All common lifts and transfers can be performed using likorall overhead lift, for instance between bed/wheelchair, to/from floor, toilet visits, gait training, and together with stretchers.Likorall r2r (room to room) overhead lift enables the patient to be moved between two rail systems in separate rooms.Likorall overhead lift with the es designation is prepared for operation with the wireless handcontrol remote (ir) and in addition, a transfer motor can be connected for motor driven movement along the rail.Likorall s, irc overhead lift is prepared for continuous charging through the railsystem.An inspection of the device performed by a baxter technician noted that the lift strap was in an advanced state of wear and it had not been replaced since 2014.The lift strap will be replaced to resolve the issue.Pain is an unpleasant sensation occurring in varying degrees of severity and typically stops once the stimulus is removed.It is not life-threatening and does not require treatment to prevent permanent impairment of a body function or structure.In this event, the patient did not sustain permanent impairment of a body function or permanent damage to a body structure and did not require medical or surgical intervention to preclude permanent impairment of a body function or permanent damage to a body structure, therefore, this event will be assessed as non-serious.The use of the device has probably contributed to the reported non-serious event.If a similar event were to recur, and the lift strap were to break during a patient transfer, it would be likely to cause or contribute to a serious injury or death.

Brand Name
LIKORALL 242 S R2R, WHITE
Common Device Name
LIFT PATIENT NON AC POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22211953
Report Number8030916-2025-00080
Device Sequence Number8158731
Product Code FSA
UDI-Device Identifier00887761979468
UDI-Public(01)00887761979468
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number3122012
Device Catalogue Number3122012
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/05/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2025
Initial Report FDA Received Date06/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age66 YR
Patient SexMale